| Model Number |
43335 |
| Medical Device Problem Code |
Positioning Problem (3009)
| Health Effect - Clinical Code |
Perforation (2001)
| Date of Event |
11/19/2019
Type of Reportable Event
Serious Injury
Event or Problem Description
On (b)(6) 2000, the patient underwent placement of a greenfield vena cava filter (ivc).On (b)(6) 2019 a computed tomography (ct) scan revealed that the greenfield vena cava filter was in place with a moderate leftward tilt.A couple of struts were also noted to be perforating the inferior vena cava (ivc) up to 6mm without encroachment into bowel or aorta.
Event or Problem Description